First Integrals of Autonomous Systems of Differential Equations and the Prelle-Singer Procedure

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)L329-332
JournalJournal of Physics A: Mathematical and General
Volume27
Issue number10
DOIs
Publication statusPublished - 1994

Bibliographical note

Man, Y.K. (1994). First Integrals of Autonomous Systems of Differential Equations and the Prelle-Singer Procedure. Journal of Physics A: Mathematical and General, 27(10), L329-332.